Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 57 Number 1 (Mar 2014)

Looking for a printed back issue?
  A Short Proof of Paouris' Inequality
Adamczak, Radosław; Latała, Rafał; Litvak, Alexander E.; Oleszkiewicz, Krzysztof; Pajor, Alain; Tomczak-Jaegermann, Nicole
  Integral Sets and the Center of a Finite Group
Alperin, Roger C.; Peterson, Brian L.
12   On the Continuity of the Eigenvalues of a Sublaplacian
Aribi, Amine; Dragomir, Sorin; El Soufi, Ahmad
25   Subadditivity Inequalities for Compact Operators
Bourin, Jean-Christophe; Harada, Tetsuo; Lee, Eun-Young
37   Character Amenability of Lipschitz Algebras
Dashti, Mahshid; Nasr-Isfahani, Rasoul; Renani, Sima Soltani
42   Covering the Unit Sphere of Certain Banach Spaces by Sequences of Slices and Balls
Fonf, Vladimir P.; Zanco, Clemente
51   Jordan $*$-Derivations of Finite-Dimensional Semiprime Algebras
Fošner, Ajda; Lee, Tsiu-Kwen
61   2-dimensional Convexity Numbers and $P_4$-free Graphs
Geschke, Stefan
72   Un Anneau Commutatif associé à un design symétrique
Grari, A.
80   Semicrossed Products of the Disk Algebra and the Jacobson Radical
Khemphet, Anchalee; Peters, Justin R.
90   Compact Subsets of the Glimm Space of a $C^*$-algebra
Lazar, Aldo J.
97   Rationality and the Jordan-Gatti-Viniberghi decomposition
Levy, Jason
105   On the Counting Function of Elliptic Carmichael Numbers
Luca, Florian; Shparlinski, Igor E.
113   A Lower Bound for the End-to-End Distance of Self-Avoiding Walk
Madras, Neal
119   Splitting Families and Complete Separability
Mildenberger, Heike; Raghavan, Dilip; Steprans, Juris
125   Camina Triples
Mlaiki, Nabil M.
132   Twisted Conjugacy Classes in Abelian Extensions of Certain Linear Groups
Mubeena, T.; Sankaran, P.
141   Size, Order, and Connected Domination
Mukwembi, Simon
145   The Essential Spectrum of the Essentially Isometric Operator
Mustafayev, H. S.
159   Strongly $0$-dimensional Modules
Oral, Kürşat Hakan; Özkirişci, Neslihan Ayşen; Tekir, Ünsal
166   On Minimal and Maximal $p$-operator Space Structures
Öztop, Serap; Spronk, Nico
178   Quasiconvexity and Density Topology
Rabier, Patrick J.
188   A Characterization of Bipartite Zero-divisor Graphs
Rad, Nader Jafari; Jafari, Sayyed Heidar
194   A Lower Bound for the Length of Closed Geodesics on a Finsler Manifold
Zhao, Wei
209   Erratum to the Paper "A Lower Bound for the Length of Closed Geodesics on a Finsler Manifold"
Zhao, Wei
210   An Explicit Formula for the Generalized Cyclic Shuffle Map
Zhang, Jiao; Wang, Qing-Wen

© Canadian Mathematical Society, 2018 :